×

Strong convergence theorems for a finite family of nonexpansive mappings. (English) Zbl 1155.47314

Summary: We modify the classical Mann iterative process to obtain a strong convergence theorem for a finite family of nonexpansive mappings in the framework of Hilbert spaces. Our results improve and extend the results announced by many others.

MSC:

47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Marino, G; Xu, H-K, A general iterative method for nonexpansive mappings in Hilbert spaces, Journal of Mathematical Analysis and Applications, 318, 43-52, (2006) · Zbl 1095.47038
[2] Xu, HK, An iterative approach to quadratic optimization, Journal of Optimization Theory and Applications, 116, 659-678, (2003) · Zbl 1043.90063
[3] Mann, WR, Mean value methods in iteration, Proceedings of the American Mathematical Society, 4, 506-510, (1953) · Zbl 0050.11603
[4] Reich, S, Weak convergence theorems for nonexpansive mappings in Banach spaces, Journal of Mathematical Analysis and Applications, 67, 274-276, (1979) · Zbl 0423.47026
[5] Kim, T-H; Xu, H-K, Strong convergence of modified Mann iterations, Nonlinear Analysis: Theory, Methods & Applications, 61, 51-60, (2005) · Zbl 1091.47055
[6] Yao Y, Chen R, Yao J-C: Strong convergence and certain control conditions for modified Mann iteration. to appear in Nonlinear Analysis: Theory, Methods & Applications · Zbl 1068.47085
[7] Takahashi, W; Shimoji, K, Convergence theorems for nonexpansive mappings and feasibility problems, Mathematical and Computer Modelling, 32, 1463-1471, (2000) · Zbl 0971.47040
[8] Suzuki, T, Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without Bochner integrals, Journal of Mathematical Analysis and Applications, 305, 227-239, (2005) · Zbl 1068.47085
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.